Can penicillin vk be taken for throat and sinus infections?

Question is Closed Report Mark as Favorite

Answers (1)

15 Jan 2010

Throat and sinus infections can be caused by virus or bacteria. If you are sure that it is caused by bacterial infection, you can use penicillin. It can also cause allergic reaction to some people.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Sinusitis - I get sinus infections every month. I've tried just about everything out there and no?

... relief. Does anyone know of any new treatments to get rid of this problem once and for all?

1 answer 4 Dec 2009

Can omnicef cause neuro side effects -grinding teeth, twitching, head jerking etc?

My 2yr old son finished his second round of Omnicef in 6 weeks. first was due to strep throat and second a sinus infection. Day after the last dose, ...

1 answer 26 Jun 2011

NuvaRing - Sinus Infections?

I read that a common (re: 5-14%) side effect of NR users get sinusitis or upper respiratory infections. Has anyone noticed this on the ring who ...

0 answers 10 Jan 2012

Does Levaquin cause shakiness and heart pounding? Should I continue to take it?

I'm allergic to penicillin and cephalosphorons so I have little to choose from when I need an antibiotic. The doxy didn't get rid of my ...

4 answers 17 May 2013

Hello, any idea what I can take for phlegm in throat? I had a sinus infection for 2 weeks and now I?

... am left with this mucus in the back of my throat. I tried Robitussin to melt the mucus but it didn't work. Any other suggestions? Thx

1 answer 3 Jul 2014